MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Catalog Number 09180443001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial numbers of the e 801 analyzers are (b)(6).The lot number and expiration date of the anti-hav reagent were requested, but not provided.The investigation is ongoing.
 
Event or Problem Description
The customer reported an issue with the cobas infinity software.The issue affected patient samples tested with elecsys anti-hav ii on two cobas e 801 analytical unit analyzers.The result modification rules set up on the cobas infinity software for the anti-hav assay were found to be incorrect.According to product labeling for the anti-hav assay, patient results with results > 1.0 coi are interpreted as non-reactive.Patient results with results < or = to 1.0 coi are interpreted as reactive.The cobas infinity software was set up to modify results from the e 801 analyzers to provide the following result interpretations: coi values of -99999 to 0.90 = non-reactive, coi values of 0.90 to 1.09 = equivocal, coi values of 1.10 to 999999 = reactive.The issue has impacted approximately 167 patient samples that have been tested since (b)(6) 2025.For example, a sample tested on an e 801 analyzer on (b)(6) 2025 resulted in an anti-hav value of 1.06 coi.The value should have been interpreted as non-reactive, but based on the result modification rules set up in cobas infinity, the result was reported as equivocal.
 
Additional Manufacturer Narrative
The investigation did not identify a product issue.The issue was caused by a mis-configuration of the settings to erroneously include an equivocal result interpretation range.

Brand Name
COBAS INFINITY LAB CORE LICENSE 3.X
Common Device Name
CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23657929
Report Number1823260-2025-04881
Device Sequence Number4903799
Product Code JQP
UDI-Device Identifier07613336177129
UDI-Public07613336177129
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09180443001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown